# SDR P5CA2021042800156

- Difficulty date: April 27, 2021
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 82,171 hours, 22,211 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALK AROUND FOUND EVIDENCE OF BIRD STRIKE ON RH ENGINE INLET.  PERFORMED HPC BOROSCOPE THROUGH PLUGS B1-0, B1-1, B1-6 AND B1-12 IAW AMM 72-00-00-706-146-110. NO DAMAGE NOTED.
